MAUDE Adverse Event Report: STRYKER TRAUMA KIEL RECONSTRUCTION NAIL R2.0, TI, LEFT T2 RECON 11X340 MM X 125; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL RECONSTRUCTION NAIL R2.0, TI, LEFT T2 RECON 11X340 MM X 125; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1846-1134S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
"a ct scan of the pelvis subsequently revealed an intra-articular coxo-femoral screw on the right leg.Lag screw was revised the (b)(6) 2020." clarification received: "installed on (b)(6) 2020 : t2 femur clou recon 11x320mm gh reference : 1846-1134s lot : k037023.Following an infection of the osteosynthesis material left leg nail with staphylococcus epidermitis and acinetobacter baumannii, change of the material.Installed on 20/08/2020 : t2 femur clou recon 11x320mm gh reference : 1846-1132s lot : k880065ra (currently implanted)".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since no other evidence like medical reports were provided.A device inspection was not possible since the affected device was not returned and no other evidence was provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event, patient record and medical reports must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
"a ct scan of the pelvis subsequently revealed an intra-articular coxo-femoral screw on the right leg.Lag screw was revised the (b)(6) 2020." clarification received: "installed on 19/07/2020 : t2 femur clou recon 11x320mm gh reference : 1846-1134s lot : k037023.Following an infection of the osteosynthesis material left leg nail with staphylococcus epidermitis and acinetobacter baumannii, change of the material.Installed on (b)(6) 2020 : t2 femur clou recon 11x320mm gh reference : (b)(4) lot : k880065ra (currently implanted)".

Brand Name
RECONSTRUCTION NAIL R2.0, TI, LEFT T2 RECON 11X340 MM X 125
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10583570
Report Number0009610622-2020-00544
Device Sequence Number16934475
Product Code HSB
UDI-Device Identifier07613153316619
UDI-Public07613153316619
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K032898
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2023
Device Model Number1846-1134S
Device Catalogue Number18461134S
Device Lot NumberK037023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR